# SDR IPXA1565408

- Difficulty date: March 8, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR FRAME HAS A SCREW STRIKE BS 487, 5 INCHES ABOVE THE LOWER BEAM.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG 65-25327.
